Glucocorticoid withdrawal.

Q76) A nurse is teaching a client who has taken glucocorticoids for over a year about glucocorticoid withdrawal. Which statement by the client indicates a need for further teaching?

(a) I should reduce the dose by half each day until I stop taking the drug – correct answer

(b) I will need to have cortisol levels monitored during the withdrawal process

(c) The withdrawal schedule may take several months

(d) If I have surgery, I may need to resume taking the drug.

 

Q79) A nurse is teaching a group of nursing students about administering medication to older adult clients. Which statement by a student indicate a need for further teaching?

(a) Alteration in hepatic function requires more frequent drug dosing – correct answer

(b) Changes in gastrointestinal function in older adult clients lead to lower serum drug levels

(c) Adverse drug reactions in older adult clients are related to altered renal function

(d) Nonadherence for medications among older adult clients is due to the cost of medications